Sudden worsening of symptomns
Posted 15 March 2012 - 12:42 PM
Posted 15 March 2012 - 07:08 PM
My father has PD. He was diagnosed 11 years ago. The last time we went to his neurologist, he increased his dosage. That was almost three months ago. Suddenly, my dad is experiencing a marked increase in hallucinations (little people) and his speech has been impaired. His tremors have worsened. This happened once before, and he fell and broke three ribs. I'd like to avoid that happening again, and I'd like my dad to not hallucinate. He has his regularly scheduled appointment in two weeks. However, because my dad and my mom don't want to "bother the doctor," they refuse to move the appointment up. I'm trying to convince them that we should call the doctor asap. They are convinced they don't need to. Does anyone know if a sudden worsening of side effects is reason to call the doctor and notify him (and see him earlier)?
Doctors exist for a single purpose : to be "bothered"! Call him, tell him what you told us here.He is the only expert to decide if your dad needs to be seen asap or if he can wait for his scheduled appointment. And try not to worry, your dad will probably need just an adjustment in medication.
Good luck and keep us posted !
-English is not my first language !
-Aged 39. Diagnosed at 35. On levodopa monotherapy (500mg daily).
Posted 15 March 2012 - 09:37 PM
Because your Dad has a history of falling under similar circumstances in the past, it is important to share that with the MDS.would your parents consider giving you the right to see their health records and do you or can you accompany them on the Dr. appointments. The Dr will often make observations or do exams on the patient and follow up with questions...where you could describe what you;re seeing at your house. Good Luck
Posted 16 March 2012 - 02:56 AM
I've got no advice for you that could add to either of the above post and would possibly detract from one.
But, after seeing the concern in my daughters eyes earlier tonight, I have to say thank you.
Eleven years is a long time. Take care.
Posted 16 March 2012 - 10:22 AM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users